# SDR BSYA2011035

- Difficulty date: December 2, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152162
- Aircraft time: 13,228 hours
- Engine: Lyc TIO540J2BD
- Engine time: 748 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING PILOT HAD LEFT ENGINE RUNNING ROUGH, DIVERTED.  MAINTENANCE CLEANED FUEL NOZZLES AND CHANGED ALL SPARK PLUGS, OPS CHECKED GOOD.
